Couldn't find what you looking for?

TRY OUR SEARCH!


Ever since I have been on ortho tricyclen lo I started having vaginal discharge, and funny odor. I went to a gyno and was diagnosed with yeast infection. I am wondering if it is possible that I am experiencing this side effect from ortho tricyclen lo or could it be something else that has triggered this infection?

Loading...


Hi there! Both is possible! It happens sometimes that modern drugs like hormonal birth control trigger yeast infections( as hormonal changes can affect the acidity of the vagina and lead to yeast overgrowth ) , or it could have been something else like antibiotics if you have used them. However, talk to your gyno about this, and see what the possible cause may be. S/he would be able to prescribe another form of birth control to you. Don’t be alarmed about this. It takes ages for a woman to find a perfect bc pill without side effects.
Reply

Loading...